The first Chern class of an initialized rank 2 bundle determines its level of stability. We determine bounds for numbers c>0 such that, on a general surface X in P^3 of degree d>3 there exists a rank 2 indecomposable (stable) aCM bundle E on with first Chern class c_1(E)=c.

Chiantini, L., Mirò Roig, R.M. (2016). Arithmetically Cohen-Macaulay bundles and sets of points on general surfaces. JOURNAL OF ALGEBRA, 451, 268-292 [10.1016/j.jalgebra.2015.12.005].

Arithmetically Cohen-Macaulay bundles and sets of points on general surfaces

Chiantini, Luca;
2016-01-01

Abstract

The first Chern class of an initialized rank 2 bundle determines its level of stability. We determine bounds for numbers c>0 such that, on a general surface X in P^3 of degree d>3 there exists a rank 2 indecomposable (stable) aCM bundle E on with first Chern class c_1(E)=c.
Chiantini, L., Mirò Roig, R.M. (2016). Arithmetically Cohen-Macaulay bundles and sets of points on general surfaces. JOURNAL OF ALGEBRA, 451, 268-292 [10.1016/j.jalgebra.2015.12.005].
File in questo prodotto:
File Dimensione Formato  
LCRMMR.pdf

non disponibili

Descrizione: articolo
Tipologia: PDF editoriale
Licenza: NON PUBBLICO - Accesso privato/ristretto
Dimensione 475.2 kB
Formato Adobe PDF
475.2 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11365/991344